# SDR UPS02439179

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 380 UPPER DECK FLOORBEAM UPPER CHORD, 1 FASTENER HOLE CRACK REVEALED AT RBL 60, RUNNING AFT APPROX .0625 INCH LENGTH.  UPPER DECK BS 380 FLOORBEAM RBL 60 CRACKED HOLE REPAIRED AS PER EO B747-5320-12407-C APPENDIX D PLAN A.
